# SDR BJNA201203090302

- Difficulty date: March 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1862
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

28 VOLT EMERGENCY LIGHT INOPERATIVE AT CEILING FIXTURE ABOVE SEAT 5C.  RELAMPED EMERGENCY 28V LIGHT ABOVE SEAT 5C IAW AMM 33-21-03.  OPS CHECK GOOD.
